MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-60-030-120-P6
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of stenosis is listed in the supera instructions for use, as a known patient effect of peripheral stenting procedures.Based on the information reviewed, there is no indication of a product quality issue.Based on the case information and related record review, a conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.The additional non-surgical treatment was related to operational context.The additional 2 supera stents referenced are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported that on (b)(6) 2016 three supera stents were deployed in the superficial femoral artery.Due to restenosis observed in the previously treated area, the patient underwent revascularization on (b)(6) 2016.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5914943
Report Number2024168-2016-05815
Device Sequence Number25958
Product Code NIP
UDI-Device Identifier08717648211881
UDI-Public(01)08717648211881(17)170731(10)5082161
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue NumberS-60-030-120-P6
Device Lot Number5082161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2016
Initial Report FDA Received Date08/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: SUPERA (X2)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight56